MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G06979
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code = dqx.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during the handling of a roadrunner the firm hydrophilic wire guide in an unspecified procedure, the wire guide coating peeled off.This required the physician to use anew device to continue with the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Additional information regarding event details, patient anatomy, how the hydrophilic coating was activated, how long it was activated, and the patient's overall outcome have been requested, but is not available at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Event summary: as reported, during the handling of a roadrunner the firm hydrophilic wire guide in an unspecified procedure, the wire guide coating peeled off.The device was replaced, and the procedure was completed without any reported adverse effects to the patient or interventions required.Investigation - evaluation.Reviews of the complaint history, device history record, documentation, instructions for use (ifu), and quality control procedures of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.A document-based investigation evaluation was conducted.A review of the device history record showed no nonconforming events which could contribute to this failure mode.A review of complaint history showed no other lot-related complaints received.A review of quality control procedures was also conducted, and no gaps were discovered.The available information provides objective evidence to support that the device was manufactured to specification.The product is packaged with instructions for use, which state, ¿always keep the surface of the wire guides wetted for optimal results.Based on the information available, investigation has concluded that a definitive cause could not be determined.Possible reasons for this event may include user handling of the device during preparation for the procedure.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9860265
Report Number1820334-2020-00658
Device Sequence Number922390
Product Code DQX
UDI-Device Identifier00827002069794
UDI-Public(01)00827002069794(17)220509(10)NS9708652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K901899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2022
Device Model NumberG06979
Device Catalogue NumberRPC-35-145
Device Lot NumberNS9708652
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/15/2020
05/05/2021
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date05/04/2020
06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1